# SDR AALA201810239003

- Difficulty date: October 18, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 19,954 hours, 7,952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RIGHT AFT FLIGHT ATTENDANT FLASHLIGHT WON'T TEST. REPLACED BATTERY PER AMM 2564-00. OPERATIONS CHECKS NORMAL.
